# SDR SWIA202310250024

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 38,964 hours, 38,580 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

L 10TH DUCT WARNING MESSAGE ON CLIMB AT 15000FT. DID THE QRH PROCEDURE, DIRECTED TO GET LEFT ENGINE TO IDLE. DECLARED EMERGENCY AND DID A SINGLE ENGINE LANDING WITH RIGHT ENGINE. (FLIGHT 5541 FILED OPEN)FOUND LEAK COMING FROM LH 10TH STAGE PRSOV FLANGE CRACK FACING LOOPS A50WK AND A51WK. REPLACED LEFT PRESSURE REGULATING SHUT-OFF VALVE ASSY IN REF TO CRJ200 AMM 21-51-43. COMPLIED WITH OPERATIONAL CHECK OF LEFT PRSOV IN REF TO AMM TASK 21-51-43-710-801). ALL INDICATIONS NORMAL. OPS CHECK AND LEAK CHECK GOOD.
